By Topic

The complete weight enumerator of Type II codes over Z2m and Jacobi forms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Young Ju Choie ; Dept. of Math., Pohang Inst. of Sci. & Technol., South Korea ; Namshik Kim

In this correspondence, we construct theta series that are Jacobi forms, from the complete enumerator of Type II codes over Z2m. Moreover, we construct a map from a certain invariant space to the space of Jacobi forms on the full modular group

Published in:

IEEE Transactions on Information Theory  (Volume:47 ,  Issue: 1 )